On the Jacobian group of a cone over a circulant graph Научная публикация
Журнал |
Математические заметки СВФУ (Mathematical Notes of NEFU)
ISSN: 2411-9326 , E-ISSN: 2587-876X |
||||
---|---|---|---|---|---|
Вых. Данные | Год: 2021, Том: 28, Номер: 2, Страницы: 88-101 Страниц : 14 DOI: 10.25587/SVFU.2021.32.84.006 | ||||
Ключевые слова | spanning tree, spanning forest, circulant graph, Laplacian matrix, cone over graph, Chebyshev polynomial. | ||||
Авторы |
|
||||
Организации |
|
Библиографическая ссылка:
Mednykh I.A.
, Grunwald L.A.
On the Jacobian group of a cone over a circulant graph
Математические заметки СВФУ (Mathematical Notes of NEFU). 2021. V.28. N2. P.88-101. DOI: 10.25587/SVFU.2021.32.84.006 Scopus OpenAlex
On the Jacobian group of a cone over a circulant graph
Математические заметки СВФУ (Mathematical Notes of NEFU). 2021. V.28. N2. P.88-101. DOI: 10.25587/SVFU.2021.32.84.006 Scopus OpenAlex
Идентификаторы БД:
Scopus: | 2-s2.0-85112403009 |
OpenAlex: | W3202246982 |